Volume 55, Issue 1, May 2008

ISSN: 1434-6044 (Print) 1434-6052 (Online)

In this issue (16 articles)

  1. No Access

    Regular Article - Theoretical Physics

    Renormalized Wick expansion for a modified PQCD

    Alejandro Cabo Montes de Oca Pages 85-93
  2. No Access

    Regular Article - Theoretical Physics

    First-order formalism for dark energy and dust

    D. Bazeia, L. Losano, J.J. Rodrigues, R. Rosenfeld Pages 113-117
  3. No Access

    Regular Article - Theoretical Physics

    Delay time computation for relativistic tunneling particles

    A.E. Bernardini Pages 125-132
  4. No Access

    Regular Article - Theoretical Physics

    New lump-like structures in scalar-field models

    A.T. Avelar, D. Bazeia, L. Losano, R. Menezes Pages 133-143